MAUDE Adverse Event Report: NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71005
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient had the system in place for almost three years before the explant took place.Patient reported receiving therapy during that whole time and receiving pain relief from the system despite the impedance readings during pre-mri system check.The explanted components were retained by the facility and thus not available for further examination by the firm.Cause of the impedance readings is unknown.
 
Event or Problem Description
Patient was implanted with a nalu spinal cord stimulator system on (b)(6) 2021.During a pre-mri system check in (b)(6) 2024, impedance issues were discovered on several of the lead contacts.Patient reported continuing to received therapy and pain relief from the system and reported no falls or other obvious external factors that may have damaged the implanted components.No imaging was performed to view the system.In (b)(6) 2024 the patient was admitted to an acute facility with neurological deficits and was recommended to have an mri to assist in the diagnosis of symptoms.System was again checked and impedance issues persisted on 2 of the contacts, making mri not possible with the system as-is.A full system explant took place on (b)(6) 2024 in order to allow the mri testing to take place.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC
2320 faraday avenue
suite 100
calsbad CA 92008 2377
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday avenue
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key19294482
Report Number3015425075-2024-00172
Device Sequence Number15288556
Product Code GZB
UDI-Device Identifier00812537033600
UDI-Public01008125370336001120120317231203
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/03/2023
Device Model Number71005
Device Catalogue Number71005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown